# SDR DL72S980879

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E2 LETTER CK, 2 CRACKS IN NR 7 SLAT NOSE RIB AT THE OUTBD SIDE OF THE ACTUATOR.  REPAIRED PER MM 57-54-0.
